# SDR FDEA201807211796

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: ARC039112
- Condition: Excess Play
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SPOILER LOWER HINGE FOUND FREE PLAY. RT NR 1 SPOILER LOWER HINGE HOLE REWORKED AS PER SRM 51-21-01-0G. EXISTING HOLE DIA 0.954"-0.964", FINAL HOLE DIA 1.069", REPAIR BUSHING 01 EA FABRICATED AND INSTALLED AS PER EA 1-5750-T0341116 PT 1 STEP 4 AND STEP 5, TITLE: WINGS-ATTACH FITTINGS-RT WING NR 1 SPOILER SUPPORT ASSEMBLY, PART NUMBER: ARC0391-12 ACTUATOR LOWER HINGE INBD HOLE CORROSION REPAIR. REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
